Hello, I have been on Lortab on and off for about 2 years. I was taking about 3-6 pills a day. Today is day 5 and I have had some but not all of the detox symptoms. The worst is the crying jags and sadness. Is this normal? How long until this might get better?
Bouts of crying, etc. are normal during the physical withdrawal stage. We buried our feelings for so long behind the drugs so when we stop using it often comes pouring out. If it continues I suggest that you see your doctor and get a good check-up.
Day 5 is great! Please hang in there, it will get better.
It is very normal for your feelings to be all over the place right now. Let yourself cry, its okay. We have numbed up our feelings for a long time and we arent used to this. It gets better but like IBK said if it doesnt go see your doctor and tell him what is going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.